# SDR GTIA2023101737536

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 12,361 hours, 5,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

FA REPORTES FUME EVENT-T/S IAW AMM TSM 05-50-00-810-831-A. FOR CAUSE OF CABIN OR ODOR OR SMOKE. COMPLETED APU & ENGINE #2 RUNS WITH NO EVIDENCE OF LEAKS OR ODORS AT THIS TIME. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. R&R RECIRCULATING FILTERS IAW AMM 21-21-41. OPS CHECK GOOD. A/C OK FOR SVC
